# SDR 2006FA0000934

- Difficulty date: September 20, 2006
- Submitted: September 21, 2006
- Operation: General aviation
- Aircraft: N5330B
- Make and model: Cessna 152
- Aircraft serial: 83838
- Aircraft time: 6,372 hours
- Engine: Lyc O235L2C
- Engine time: 2,252 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Lack Of Lube
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

LOSS OF OIL PRESSURE WHICH LED TO ENGINE FAILURE/SEIZE AND FORCED EMERGENCY LANDING ON HIGHWAY.  NO VISUAL PROBLEMS ON EXTERNAL AREA OF ENGINE.  REMOVED ENGINE AND SENT TO MFG FOR TEARDOWN AND EVALUATION.  MFG REPORTED  THAT ENGINE SUFFERED OIL STARVATION.  NR 1 AND NR 3 ROD JOURNALS WERE SCORED AND HEAT CHECKED BEYOND REPAIR.  SIGNATURE'S ESTIMATION OF OIL STARVATION WAS CAUSED BY DETONATION IN NR 1 CYLINDER.  THE NR 1 CYLINDER DETONATION, BURNED HOLE IN THE PISTON, CAUSING OIL TO BE BLOWN OUT OF ENGINE VENT TUBE.  THE NR 1 CAMSHAFT INTAKE LOBE WAS SEVERELY WORN AND THE EXHAUST LOBE MODERATELY WORN IN WHICH IS BELIEVED TO HAVE CONTRIBUTED TO THE NR 1 CYLINDER DETONATION PROBLEM.
